Alert archive / New York / Snow Squall Warnings in 2019
Snow Squall Warning 13, NWS Binghamton, NY
NWS Binghamton, NY issued this snow squall warning at Dec 5, 2019, 12:57 PM EST for Otsego County, New York. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 5, 2019, 12:57 PM EST (17:57 UTC)
- Expired
- Dec 5, 2019, 1:30 PM EST
- In force
- 33 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
County Otsego County, NY
The radar
The Albany radar (KENX), 75 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
170
WWUS51 KBGM 051758
SQWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Binghamton NY
1257 PM EST Thu Dec 5 2019
NYC077-051830-
/O.NEW.KBGM.SQ.W.0013.191205T1757Z-191205T1830Z/
Otsego NY-
1257 PM EST Thu Dec 5 2019
The National Weather Service in Binghamton has issued a
* Snow Squall Warning for...
Central Otsego County in central New York...
* Until 130 PM EST.
* At 1257 PM EST, a dangerous snow squall was located over Milford,
or 8 miles northeast of Oneonta, moving southeast at 45 mph.
HAZARD...Extremely poor visibility in heavy snow and blowing snow.
Wind gusts up to 30 mph.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
Locations impacted include...
Oneonta, Worcester, Middlefield, Hartwick, Maryland, Cooperstown,
Westville, New Lisbon, Otego and Westford.
This includes the following highway exits...
Interstate 88 between 12 and 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
Serious injuries and deaths may result from people exiting their
vehicles during a snow squall. Drivers may not be able to see you or
to stop! If stopped on the roadway or involved in an accident,
quickly exit your vehicle move as far away from the roadway as
possible ONLY when it is safe to do so. Do not stand along or near
the roadway, since approaching vehicles may be unable to maintain
control.
&&
LAT...LON 4260 7464 4252 7472 4250 7477 4251 7484
4247 7493 4248 7496 4245 7498 4245 7501
4243 7502 4242 7509 4236 7519 4238 7520
4237 7526 4252 7539 4254 7537 4275 7477
4266 7463
TIME...MOT...LOC 1757Z 294DEG 37KT 4255 7496
$$
DJN1 follow-up statement
180
WWUS51 KBGM 051814
SQWBGM
Snow Squall Warning
National Weather Service Binghamton NY
112 PM EST Thu Dec 5 2019
NYC077-051830-
/O.CON.KBGM.SQ.W.0013.000000T0000Z-191205T1830Z/
Otsego NY-
112 PM EST Thu Dec 5 2019
...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 130 PM EST FOR
CENTRAL OTSEGO COUNTY...
At 112 PM EST, a dangerous snow squall was located near Davenport, or
15 miles east of Oneonta, moving southeast at 45 mph.
HAZARD...Extremely poor visibility heavy snow and blowing snow. Wind
gusts up to 30 mph.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
This includes the following highway exits...
Interstate 88 between 12 and 19.
Locations impacted include...
Oneonta, Worcester, Middlefield, Hartwick, Maryland, Cooperstown,
Westville, New Lisbon, Otego and Westford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
Serious injuries and deaths may result from people exiting their
vehicles during a snow squall. Drivers may not be able to see you or
to stop! If stopped on the roadway or involved in an accident,
quickly exit your vehicle move as far away from the roadway as
possible ONLY when it is safe to do so. Do not stand along or near
the roadway, since approaching vehicles may be unable to maintain
control.
&&
LAT...LON 4260 7464 4252 7472 4250 7477 4251 7484
4247 7493 4248 7496 4245 7498 4245 7501
4243 7502 4242 7509 4236 7519 4238 7520
4237 7526 4252 7539 4254 7537 4275 7477
4266 7463
TIME...MOT...LOC 1812Z 294DEG 37KT 4248 7476
$$
HLCWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this snow squall warning went out at Dec 5, 12:45 PM EST, 12 minutes earlier.
Area forecast discussion, Dec 5, 12:45 PM EST, 12 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 1245 PM EST Thu Dec 5 2019 .SYNOPSIS... A trough of low pressure exits with scattered snow showers and flurries early this morning, though lake effect snow continues today through this evening southeast of Lake Ontario with a few inches accumulation in the most persistent bands. A clipper system will pass through Friday with additional snow, especially in Central New York. Mainly dry weather expected this weekend. && .NEAR TERM /THROUGH FRIDAY/... 1230 PM Update... No real changes with this latest update. For the rest of the day, the snow chances should continue to shift largely to areas to the east and east- southeast of Ontario, generally along the I-90 corridor. In fact, hi - res model reflectivity continues to agree on pretty much a single band wobbling back and forth around I-90, and have increased how eastward it is able to permeate eastward. the spatial extent of snow showers has been adjusted accordingly. Previous discussion continues below. 645 AM Update... Main forecast issues are details of lake effect snow southeast of Lake Ontario today through this evening, and then a clipper system which will bring a light coating of snow to most of the area Friday. A trough is finishing its trek through the area, with scattered snow showers and flurries. However, with 850mb temperatures now dropping, lake effect snow is organizing. As flow veers to west-northwest behind the trough, this will press lake effect snow showers as far south as Ithaca-Whitney Point-Delhi today. The dendritic growth zone will not be in the middle of the saturated layer; more like at the top, which will limit accumulations to light dustings to maybe a fluffy inch or so. However, high resolution models are suggesting that for a time there will be a Lake Huron to Lake Ontario connection with Georgian Bay late morning into afternoon which will increase the depth in a more enhanced band or couple bands for at least Onondaga-Madison-far southern Oneida counties; perhaps into Otsego-far northern Chenango counties. The band or bands will be narrow with some moving/shifting, but locally 2-4 inches looks pretty doable for parts of that area. This includes Baldwinsville to Syracuse (especially north side) to Chittenango-Canastota and over to Clinton-Waterville and Utica (especially south side). An advisory will not be issued unless confidence for greater than 4 inch amounts increases. However, anyone in those areas this afternoon can at least anticipate untreated roads to become slick in spots, along with rapid changes in visibility as the lake effect bands shift. Temperatures are currently lower to mid 30s, and with cold air advection through today, there will be very little movement to the readings. Higher terrain may even dip a few degrees. Meanwhile, low level lapse rates will steepen with mixing up to about 750mb. This will cause west-northwest winds, already increasing from pressure gradient, to become rather brisk with gusts frequently in the 20-30 mph range. Wind chills will be mainly mid teens to lower 20s. The primary lake effect is expected to shift back to the north to roughly along the NY Thruway late this afternoon into evening as the winds back westerly; even west-southwest tonight. Most of the area gets a break in the snow showers tonight as the 850mb ridge builds across the region. However, our next system will already be en route. Lows tonight will be upper teens to mid 20s; actually creeping up slightly towards dawn as the next system approaches. Models have consolidated more on the nature of a clipper system that will quickly move through the region Friday. NAM tracks the low roughly WNW to ENE along the NY-PA border; GFS and ECMWF are just slightly north of that by a row or so of counties. This detail will be rather important for the Twin Tiers zones since it could make the difference between a slushy less-than- half inch, or more like 2 inches due to more moisture and cooler air north of the track. To the south, not only will there be less precipitation, but also temperatures will get warm enough for a mixing with or changing over to rain and thus little if any snow accumulation especially at lower elevations. Further north; that is from Penn Yan-Ithaca-Whitney Point- Sidney-Delhi northward, confidence is high for a widespread 1-2 inches of snowfall from the clipper Friday with localized amounts up to 3 inches especially north of the NY Thruway with lake enhancement getting involved late in the day as the system pulls away. Some rain could still briefly mix in for lowest elevations of the Finger Lakes, which would cut back on snow amounts there. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... As the above mentioned clipper system departs the area Friday evening, lake effect snow showers are expected in Central New York, especially across the Syracuse area into the Finger Lakes region, before tapering off Saturday morning as a strong and cold high pressure system builds into the area. Additional snowfall will likely range from 1-2 inches in the most persistent lake effect snow showers to less than an inch elsewhere in Central New York. Lows Friday night will mainly be in the teens to lower 20s, with single digits expected in northern Oneida County. After any lingering lake effect snow showers end Saturday morning, the remainder of the day will likely be dry with partly to mostly sunny skies. Clouds may hang on a bit in Central New York into the early afternoon, before breaking up as drier air takes over. Highs will likely be in the lower 20s to lower 30s. Then partly cloudy and cold conditions are expected Saturday night with lows likely in the single digits to upper teens. Temperatures moderate on Sunday as the high pressure system moves east of the area, bringing a more southerly flow around it. Highs will likely be in the mid 30s to lower 40s. After a partly to mostly sunny start to the day, clouds will be begin to increase from west to east as the day progresses as the next system approaches the area. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... Overall a very active pattern will be in place during much of the long term period. Return flow around the departing high pressure system located well off the New England coast will bring in enough moisture for precipitation beginning late Sunday night/early Monday morning as a strengthening low pressure system moves from the Plains to the Great Lakes. Temperatures will be cold enough Sunday night for the form of precipitation to be initially a mixture of rain and snow, especially at higher elevations, before transitioning to all rain by mid-morning on Monday. Lows Sunday night will likely be in the lower to mid 30s across much of the area, although temperatures will remain steady or even rise a few degrees overnight as warm air advection moves in. A steady rain is likely on Monday across the entire area as the above mentioned low pressure system moves over the Great Lakes, along with a moist southerly flow. Temperatures will be becoming quite mild for this time of the year, with highs on Monday expected to be in the mid to upper 40s. Rain will likely continue Monday night, with perhaps a brief lull in Northeast PA into the Southern Catskills. Temperatures will likely not drop very much, with lows only bottoming out in the lower to mid 40s. More rain is expected on Tuesday as the low pressure system moves into Canada, bringing a cold front through the area. Due to the cold front passage, highs will likely be reached during the morning hours, mainly in the mid 40s to lower 50s, before dropping to the lower 30s to mid 40s by sunset. As a result, rain will likely mix with and eventually change over to snow by the late afternoon/early evening in portions of Central New York. Main overall concern with this system is the long duration steady to potentially even locally heavy rainfall along with rapid snowmelt. As a result, flooding will be possible, although it is too early to pinpoint any specific threats. We will continue to watch this flooding potential as we get closer. As winds shift to a more west-northwesterly direction Tuesday night and Wednesday behind the cold front passage, lake effect snow showers will be possible, mainly in Central New York. It will also become chilly with lows Tuesday night likely getting down to the upper teens to upper 20s. Highs on Wednesday will likely not rise much, with highs expected to be in the lower to upper 20s. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... We continue to see restrictions in lake effect snow showers southeast of Lake Ontario this afternoon, with generally fuel alternate to IFR visibility and ceilings over the next several hours across RME-SYR and ITH-BGM. Snow showers shift mainly to the I-90 corridor into the evening, and while RME and SYR may continue to see some snowflakes this evening through the night, these are not expected to lead to much by way of restrictions. Ceilings this evening lift to around 2500 to 3500 ft across the central NY terminals, while AVP continues to see mainly VFR. Tonight into Friday, a clipper system will bring in additional snow showers from west to east, beginning by 12Z. Ceilings drop to around 1500 to 2500 ft - again, with the exception of AVP, where ceilings are expected to stay around 3000 to 5000 ft. MVFR restrictions in snow across central NY may drop to IFR in the heaviest of snow, most likely across SYR and RME. Otherwise, west to northwest winds this afternoon will continue to gust up to 20kts, dropping back this evening. Winds start to shift to the south or southwest into friday, but then low level wind shear will become a possibility across ELM BGM and AVP after 13Z. Outlook... Friday night...Lake effect snow showers/occasional restrictions for KSYR-KRME; possibly briefly extending to KITH-KBGM. Saturday through Sunday evening...VFR. Monday and Tuesday...Restrictions likely with a broad area of rain spreading through the region. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...MDP NEAR TERM...HLC/MDP SHORT TERM...BJG LONG TERM...BJG AVIATION...HLC/MDP
Hazardous weather outlook, Dec 5, 3:39 AM EST, 9 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 339 AM EST Thu Dec 5 2019 NYZ022-024-055>057-062-PAZ038>040-043-044-047-048-072-060845- Steuben-Chemung-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna- Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 339 AM EST Thu Dec 5 2019 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ015>017-023-025-044>046-060845- Yates-Seneca-Southern Cayuga-Schuyler-Tompkins-Cortland-Chenango- Otsego- 339 AM EST Thu Dec 5 2019 This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A clipper system is likely to drop a widespread 1 to 2 inches of snow Friday morning through early afternoon, with additional light accumulations possible late Friday through Friday night from lake effect snow showers. Untreated roads may become slick. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ009-018-036-037-060845- Northern Oneida-Onondaga-Madison-Southern Oneida- 339 AM EST Thu Dec 5 2019 This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and tonight. 1 to 3 inches of lake effect snow is likely today through this evening, with locally higher amounts of up to 4 inches possible especially in northern Onondaga County, northern to central Madison County, and southern Oneida County. Untreated roads may become slick, with visibility less than a mile within the heavier snow bands. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A clipper system is likely to drop a widespread 2 to 3 inches of snow Friday morning through early afternoon, with additional light accumulations possible late Friday through Friday night from lake effect snow showers. Untreated roads may become slick. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Dec 5, 9:56 AM EST, 3 hours 1 minute before
Special Weather Statement
National Weather Service Binghamton NY
956 AM EST Thu Dec 5 2019
NYZ017-018-036-037-044-045-051600-
Chenango-Onondaga-Southern Oneida-Cortland-Southern Cayuga-Madison-
956 AM EST Thu Dec 5 2019
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTH CENTRAL ONEIDA...
MADISON...NORTHEASTERN CAYUGA...NORTHEASTERN CORTLAND...ONONDAGA AND
NORTHWESTERN CHENANGO COUNTIES...
At 954 AM EST, an area of heavy snow was located along a line
extending from near Cato to near De Ruyter.
Locations impacted include...
Onondaga, Syracuse, Clay, Auburn, De Witt, Lysander, Sullivan, Van
Buren, Baldwinsville and Pompey.
Visibilities will drop quickly to less than a quarter of a mile in
this area of heavy snow.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4320 7622 4321 7621 4287 7530 4256 7583
4302 7670 4302 7671 4303 7650 4310 7650
4311 7647 4322 7648 4323 7630 4320 7627
4323 7626
TIME...MOT...LOC 1454Z 287DEG 32KT 4312 7660 4281 7590
HLCSpecial weather statement, Dec 5, 11:03 AM EST, 1 hour 54 minutes before
Special Weather Statement National Weather Service Binghamton NY 1103 AM EST Thu Dec 5 2019 NYZ017-018-036-037-044-051630- Onondaga-Southern Oneida-Cortland-Southern Cayuga-Madison- 1103 AM EST Thu Dec 5 2019 ...AN AREA OF HEAVY SNOW WILL AFFECT SOUTH CENTRAL ONEIDA...WESTERN MADISON...NORTHEASTERN CAYUGA...NORTHEASTERN CORTLAND AND ONONDAGA COUNTIES... At 1102 AM EST, an area of heavy snow was located along a line extending from near Cicero to near Melrose Park. Locations impacted include... Onondaga, Syracuse, Auburn, De Witt, Sullivan, Oneida, Lenox, Pompey, North Syracuse and Solvay. Visibilities will drop quickly to less than a quarter of a mile in this area of heavy snow. Conditions can deteriorate rapidly in winter weather situations. Be prepared for snow or ice covered roads. Slow down and allow extra time when traveling. LAT...LON 4303 7541 4268 7593 4290 7659 4318 7620 TIME...MOT...LOC 1602Z 277DEG 43KT 4315 7611 4291 7648 HLC
Special weather statement, Dec 5, 11:49 AM EST, 1 hour 8 minutes before
Special Weather Statement National Weather Service Binghamton NY 1149 AM EST Thu Dec 5 2019 NYZ017-018-044-051730- Onondaga-Cortland-Southern Cayuga- 1149 AM EST Thu Dec 5 2019 ...AN AREA OF HEAVY SNOW WILL AFFECT CENTRAL CAYUGA...NORTHWESTERN CORTLAND AND SOUTHWESTERN ONONDAGA COUNTIES... At 1148 AM EST, an area of heavy snow was located over Owasco, or near Auburn, moving southeast at 30 mph. Winds in excess of 30 mph are possible with this area of heavy snow. Locations impacted include... Owasco, Fleming, Skaneateles, Moravia, Niles, Scott, Sempronius, Tully, Montville and Kelloggsville. Visibilities will drop quickly to near zero in this area of heavy snow. Icy roads are possible as the snow melts on the roads then quickly refreezes. LAT...LON 4287 7669 4294 7644 4279 7608 4262 7633 TIME...MOT...LOC 1648Z 300DEG 24KT 4288 7647 BJT
Special weather statement, Dec 5, 11:57 AM EST, 1 hour before
Special Weather Statement
National Weather Service Binghamton NY
1157 AM EST Thu Dec 5 2019
NYZ036-037-045-046-051730-
Otsego-Chenango-Southern Oneida-Madison-
1157 AM EST Thu Dec 5 2019
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTH CENTRAL ONEIDA...
NORTHWESTERN OTSEGO...SOUTHEASTERN MADISON AND NORTHERN CHENANGO
COUNTIES...
At 1157 AM EST, an area of heavy snow was located along a line
extending from Morrisville to Georgetown to near Cuyler.
Winds in excess of 30 mph are possible with this area of heavy snow.
Locations impacted include...
Eaton, Hamilton, Brookfield, Morrisville, Plymouth, North Norwich,
Waterville, Sherburne, Lebanon and Otselic.
Visibilities will drop quickly to less than a quarter of a mile in
this area of heavy snow.
Icy roads are possible as the snow melts on the roads then quickly
refreezes.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4263 7534 4258 7564 4272 7589 4277 7590
4278 7583 4298 7565 4290 7520 4288 7520
4288 7521 4286 7520 4286 7516 4288 7512
TIME...MOT...LOC 1657Z 283DEG 39KT 4291 7563 4277 7575 4277 7594
BJTSpecial weather statement, Dec 5, 12:32 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1232 PM EST Thu Dec 5 2019
NYZ045-046-057-051815-
Otsego-Chenango-Delaware-
1232 PM EST Thu Dec 5 2019
...AN AREA OF HEAVY SNOW WILL AFFECT OTSEGO...NORTHEASTERN DELAWARE
AND NORTHEASTERN CHENANGO COUNTIES...
At 1231 PM EST, an area of heavy snow was located along a line
extending from Leonardsville to Columbus to near Smyrna.
Winds in excess of 30 mph are possible with this area of heavy snow.
Locations impacted include...
Oneonta, Davenport, Worcester, Middlefield, Hartwick, Maryland,
Cooperstown, Edmeston, Westville and Plymouth.
Visibilities will drop quickly to less than a quarter of a mile in
this area of heavy snow.
Icy roads are possible as the snow melts on the roads then quickly
refreezes.
LAT...LON 4227 7449 4261 7568 4269 7537 4278 7525
4286 7519 4286 7514 4291 7510 4283 7491
4283 7489 4290 7486 4283 7465 4276 7467
4263 7463 4252 7471 4242 7461 4235 7443
TIME...MOT...LOC 1731Z 289DEG 39KT 4279 7523 4269 7534 4266 7559
BJTSpecial weather statement, Dec 5, 12:35 PM EST, 22 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1235 PM EST Thu Dec 5 2019
NYZ055-056-051815-
Tioga-Broome-
1235 PM EST Thu Dec 5 2019
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTHWESTERN BROOME AND EAST
CENTRAL TIOGA COUNTIES...
At 1234 PM EST, an area of heavy snow was located along a line
extending from near Candor to near Sanitaria Springs.
Winds in excess of 30 mph are possible with this area of heavy snow.
Locations impacted include...
Binghamton, Vestal, Johnson City, Endicott, Kirkwood, Conklin, Maine,
Nanticoke, Port Dickinson and Berkshire.
Visibilities will drop quickly to near zero in this area of heavy
snow.
Icy roads are possible as the snow melts on the roads then quickly
refreezes.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4212 7554 4199 7571 4199 7581 4220 7645
4235 7611
TIME...MOT...LOC 1734Z 298DEG 28KT 4225 7627 4213 7577
BJTThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 9:56 AM EST | Special Weather Statement | BGM | Cayuga, Madison, Onondaga | 64 min |
| Dec 5, 11:03 AM EST | Special Weather Statement | BGM | Madison, Onondaga | 27 min |
| Dec 5, 11:23 AM EST | Snow Squall Warning | BGM | Cortland, Madison, Onondaga | 37 min |
| Dec 5, 11:49 AM EST | Special Weather Statement | BGM | Onondaga | 41 min |
| Dec 5, 11:57 AM EST | Special Weather Statement | BGM | Madison | 33 min |
| Dec 5, 12:04 PM EST | Snow Squall Warning | BGM | Cayuga, Cortland, Onondaga | 26 min |
| Dec 5, 12:30 PM EST | Snow Squall Warning | BGM | Cayuga, Cortland, Tompkins | 60 min |
| Dec 5, 12:32 PM EST | Special Weather Statement | BGM | Otsego | 43 min |
| Dec 5, 12:35 PM EST | Special Weather Statement | BGM | Broome, Tioga | 40 min |
| Dec 5, 1:25 PM EST | Snow Squall Warning | BGM | Broome, Chenango, Delaware, Otsego | 65 min |
| Dec 5, 3:46 PM EST | Special Weather Statement | BGM | Onondaga | 44 min |
Nearby
Snow Squall Warnings in New York, 2019Every snow squall warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.